I have had type 1 diabetes for about 18 years, I am 36. Last year I was diagnosed with hyperthyroidism, which had been contributing to lack of ability to stabilize my blood sugar levels. I have been experiencing hair loss for a while, since I began having hyperthyroid problems (weight loss, feeling hot, mentally irrational). 3 months ago I came down with an itchy red rash on my trunk. It has persisted & is getting worse, spreading to my temples & hairline.
I visited a dermatologist recently but didn't feel satisfied being given a steroid creme & being told it was caused by stress.
Any ideas? I am concerned that the rash could be a side effect of my thyroid medication. Or possible a sign of some other autoimmune problem.
I'd be grateful for any help! What I'd also really like to find is a recommendation for a trustworthy & thorough endocrinologist in the Minneapolis/St. Paul MN area.
I do not live in your area, so I don't really have any recommendations for an endocrinologist but hopefully someone else may be able to answer that question on here.
As for the rash, have you seen an allergist. He or she can help determine if the rash is an allergy or not and my be able to help figure out what is causing it. Since you already saw a dermatologist, then a think an allergist would be a good next step. I hope this helps. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.